# SDR CA090616012

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,684 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube Frame
- Part number: 1713444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE FRAME TUBING, SPECIFICALLY LWR LONGERONS, FOUND TO HAVE SERIOUS EXTERNAL CORROSION.  DETECTED BY ANOTHER AMO DURING MX, OUR AMO WAS BROUGHT IN TO COMPLETE REPAIRS TO THE TUBING.  WHEN RT TUBE WAS CUT TO FACILITATE REPAIRS THERE WAS MOISTURE PRESENT AND SERIOUS INTERNAL CORROSION, BEYOND ECONOMICAL REPAIRS.
